Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I have pain in my leg muscles after I had a viral fever

I have pain behind my legs for last 8 - 9 months. I have consulted a rheumatologist and I have even take a MRI . It showed no problem on Arthritis . It all started after I had a viral fever . My left leg had pain initially and now my right leg has also started paining
Asked On : Thu, 18 Mar 2010
Answers:  3 Views:  1201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Viral fevers are known to cause residual myositis or mucles inflamation leading to generalised pain at times for a few days. Check your blood tests and see if any residual infection is stil going on.

Answered: Wed, 7 Apr 2010
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.I don't know what investigations have been done by you.Sometimes an innocuous ailment can make a hidden problem overt.Get yourself tested for HB,Iron,VIT B12,FOLIC ACID,VIT D,SERUM CALCIUM,SERUM PHOSPHORUS AND THYROID FUNCTION can come back to me with reports.Thanks and good luck.
Answered: Mon, 28 Nov 2011
I find this answer helpful
General & Family Physician Dr. K. P. V. Rao's  Response
Such type of leg pains usually occur after chickengunya---a type of viral fever.The pains remain for 6 months to 1 year after attack of the disease.It goes away gradually.Have a healthy balanced diet and do yoga----thiswill help you.
Answered: Mon, 28 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor